# SDR UPS06547290

- Difficulty date: July 6, 2005
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG OIL ODOR IN FLT.  CAPT & F/O EYE'S & THROAT BURNING.  OPERATED LT & RT ENG AT HIGH POWER FOR 15 MIN EA SIDE.  ISOLATED LT & RT BLEEDS & APU BLEED.  RAN LT & RT PACKS SEPARATELY, NO RE-OCCURRENCE OF OIL ODOR OCCURRED.  SYS ODORS CLEAN, NO SMOKE.  REF MM 71-00-00-2 & FIM 21-00-01.
